MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; WALKER, BLUE, FOLDING, W/WHEELS, WAGS PL

MEDLINE INDUSTRIES INC.; WALKER, BLUE, FOLDING, W/WHEELS, WAGS PL
Catalog Number ITEM CODE: WRX276741V1
Health Effect - Clinical Codes Bruise/Contusion (1754); Fall (1848); Pain (1994); Vertigo (2134)
Date of Event 12/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that, while walking, the right-sided handle of the walker broke, the device "collapsed," and the end-user experienced a fall onto asphalt.The end-user went to a local hospital's emergency department (ed) after the fall incident.A ct scan was performed and according to the end-user, no "brain bleeding" was identified.No further diagnostic exams were reported to the manufacturer.The end-user was medicated with toradol for pain control, bandaged, and discharged home from the ed.The end-user has reportedly experienced vertigo and bruising to his arms, face, scalp, and eyes.The end-user followed-up with his primary care physician who reportedly performed a full neurological exam, with no acute findings reported, and prescribed the end-user antivert.No sample was returned to the manufacturer for evaluation.A root cause for the reported incident was unable to be determined.Due to the reported need for medical intervention, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the right-sided handle of the walker broke, the device "collapsed," and the end-user experienced a fall.

Common Device Name
WALKER, BLUE, FOLDING, W/WHEELS, WAGS PL
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key9568790
Report Number1417592-2019-00236
Device Sequence Number14043921
Product Code ITJ
UDI-Device Identifier00311917158938
UDI-Public00311917158938
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberITEM CODE: WRX276741V1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/19/2019
Initial Report FDA Received Date01/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient Weight132